Open Access
Translator Disclaimer
1996 Positive periodic solutions of a competitor-competitor-mutualist model
Yihong Du
Differential Integral Equations 9(5): 1043-1066 (1996).

Abstract

We use degree results of Dancer and Du ([10]) and bifurcation and monotonicity techniques of Brown and Du ([11]) to study a competitor-competitor-mutualist model with diffusion. We obtain rather complete results on the existence and nonexistence of positive periodic solutions. It turns out that this model behaves largely as the two-species competition model.

Citation

Download Citation

Yihong Du. "Positive periodic solutions of a competitor-competitor-mutualist model." Differential Integral Equations 9 (5) 1043 - 1066, 1996.

Information

Published: 1996
First available in Project Euclid: 6 May 2013

zbMATH: 0858.35057
MathSciNet: MR1392094

Subjects:
Primary: 92D25
Secondary: 35Q80 , 92D40

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.9 • No. 5 • 1996
Back to Top